Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 20, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 3, 2022, 3:12 PM MDT for Custer County, Pueblo County, Colorado. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2022, 3:12 PM MDT (21:12 UTC)
- Expired
- Jun 3, 2022, 4:15 PM MDT
- In force
- 63 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:36 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
614
WUUS55 KPUB 032112
SVRPUB
COC027-101-032215-
/O.NEW.KPUB.SV.W.0020.220603T2112Z-220603T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
312 PM MDT Fri Jun 3 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Custer County in southeastern Colorado...
Central Pueblo County in southeastern Colorado...
* Until 415 PM MDT.
* At 311 PM MDT, a cluster of developing severe thunderstorms was
located over southern Pueblo County and east central Custer
County, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pueblo, Boone, Salt Creek, Blende, Avondale, Pueblo Depot,
Greenhorn Mountain, Rye, Beulah, San Isabel and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10464 3788 10501 3792 10505 3792 10507
3794 10506 3796 10508 3794 10511 3795 10513
3797 10513 3799 10515 3843 10433 3791 10407
3781 10433
TIME...MOT...LOC 2111Z 233DEG 28KT 3809 10457
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Steward/Cohen2 follow-up statements
115
WWUS55 KPUB 032152
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
352 PM MDT Fri Jun 3 2022
COC027-101-032215-
/O.CON.KPUB.SV.W.0020.000000T0000Z-220603T2215Z/
Custer CO-Pueblo CO-
352 PM MDT Fri Jun 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL CUSTER AND CENTRAL PUEBLO COUNTIES...
At 351 PM MDT, severe thunderstorms were continuing to develop along
a line extending from Pueblo to 17 miles southwest of Fowler, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pueblo, Boone, Salt Creek, Blende, Avondale, Pueblo Depot, Greenhorn
Mountain, Rye, Beulah, San Isabel and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10464 3788 10501 3792 10505 3792 10507
3794 10506 3796 10508 3794 10511 3795 10513
3797 10513 3799 10515 3843 10433 3791 10407
3781 10433
TIME...MOT...LOC 2151Z 228DEG 17KT 3830 10450 3792 10422
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Steward/Cohen354
WWUS55 KPUB 032159
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
359 PM MDT Fri Jun 3 2022
COC027-032209-
/O.CAN.KPUB.SV.W.0020.000000T0000Z-220603T2215Z/
Custer CO-
359 PM MDT Fri Jun 3 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUSTER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3790 10464 3811 10472 3822 10427 3791 10407
3781 10433
TIME...MOT...LOC 2159Z 243DEG 16KT 3805 10463 3802 10421
$$
COC101-032215-
/O.CON.KPUB.SV.W.0020.000000T0000Z-220603T2215Z/
Pueblo CO-
359 PM MDT Fri Jun 3 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...
At 359 PM MDT, severe thunderstorms were located along a line
extending from 13 miles south of Salt Creek to 12 miles southwest of
Fowler, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Pueblo County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10464 3811 10472 3822 10427 3791 10407
3781 10433
TIME...MOT...LOC 2159Z 243DEG 16KT 3805 10463 3802 10421
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:01 PM MDT, 11 minutes earlier.
Area forecast discussion, Jun 3, 3:01 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 301 PM MDT Fri Jun 3 2022 .SHORT TERM...(This evening through Sunday) Issued at 301 PM MDT Fri Jun 3 2022 1) Critical fire weather conditions expected over the San Luis Valley tomorrow afternoon and evening. 2) Strong to severe thunderstorms are expected through this evening, a strong outflow is possible Saturday afternoon over the far eastern plains, and the high impact low confidence severe set up over the far eastern plains on Sunday. Currently... The severe weather risk is on track for this afternoon, there is fairly widespread convection over the eastern mountains south of El Paso County. The immediate risk will be over the I-25 corridor in which ping pong ball sized hail and 70 mph gusts are possible over the next few hours. CAPE values via mesoanalysis indicate nearly 2500 j/kg over Pueblo County, however 0-3km bulk shear values are around 20 kt. With the amount of CAPE in the atmosphere some sporadic severe thunderstorms are expected over the I-25 corridor. Tonight: The severe risk continues this evening, and by 6PM MDT, thunderstorms will be exiting the I-25 corridor moving towards the far eastern plains. Looking at the environment, the NAM seems to be the most correct model at this point in time, matching temperatures and dew point temperatures. The HRRR is a little more sparse with convection, however the known limitations of the HRRR mixing the atmosphere and becoming too dry is a reasonable outcome. The NAMs depiction of this afternoon has around 2000-3000 j/kg of SBCAPE/MUCAPE during the evening ahead of convection initiation. 0- 6km bulk shear values range from 35 to 45 knots are expected and the hodograph has low to mid level concavity, favoring right splitting supercells. The overall picture of what we are expecting this evening is a transition from more isolated thunderstorms during the early afternoon, to more of a MCS line of storms that will continue to develop new updrafts as the cold pool marches east-southeast. Main hazards will be 1.5" hail, 70 mph winds, and an isolated tornado possible. Tomorrow: We did not upgrade the Fire Weather Watch to a Red Flag Warning. The wind speeds just doesn't seem like they will be reaching criteria. Weak upper level winds do not support the translation to the surface. We'll keep the Watch out for now, but may have to cancel in the next forecast package. Less convective activity is expected tomorrow afternoon as the main CAPE axis will be over the Kansas side of the Colorado-Kansas border, however, if that axis shifts to the east a strong storm may be possible when a weak wave propagates overhead during the evening. The most likely outcome is expected to be high based showers that have the potential to create 40 to 50 mph wind gusts, which is supported by DCAPE values ranging from 800 to 1000 j/kg. Sunday: The San Luis Valley will have near critical fire weather conditions on Sunday afternoon and evening, however fire weather highlights do not seem likely as wind speeds will be the limiting factor. An interesting severe weather set-up may occur on Sunday afternoon, but a few complexities need to occur for the set-up to develop. The first requirement will be an outflow boundary from convection located over southern Nebraska and northern Kansas, which will act to tighten and force a moisture gradient over the southeastern plains of Colorado. There is support via the NAM and the ECMWF, whereas the GFS keeps the convection out east and mixes out the low level moisture supporting my case for convection. Consider this event a high impact low confidence event that needs to be monitored. Main hazards would be large hail and gusty winds, with a very low chance for tornadogenesis. .LONG TERM...(Monday night through Friday) Issued at 301 PM MDT Fri Jun 3 2022 Key Messages: 1) Strong to severe thunderstorms are possible from Monday through Thursday. Large hail, gusty winds, and an isolated tornado are possible on Monday and Tuesday, whereas large hail and gusty winds are possible on Wednesday and Thursday. 2) Fire Weather possibilities strongest in the San Luis Valley and Southwest Mountains throughout the work week. For Monday: Upper level disturbances will dominate most of the week. As temperatures will be warm on Monday, a cold front will push through eastern Colorado approximately Monday night into Tuesday morning, cooling the temperatures a little, and shifting the winds to the east pushing moisture towards the mountains adjacent to the I-25 Corridor, orographically causing convection and increasing CAPE and lowering capping, which will enhance the chances of widespread thunderstorms capable of producing large hail and gusty winds throughout the forecast area. The NAM hints at a ribbon of CAPE with values greater than 1500 j/kg along the I-25 corridor, whereas the GFS has lower values (around 1000 J/kg), but they are more widespread across the eastern plains. Either way, model guidance is hinting at strong to severe thunderstorms developing over the plains Monday afternoon. There is some uncertainty of how far south the convection will develop, the EPS has a signal of thunderstorms developing south of Highway 50, whereas the GEFS hints at a more northerly outcome. Therefore, this needs to be monitored closely over the next few days. On the other hand, the deterministic models are hinting at an MCS developing over our portions of the southeastern plains. There is also some uncertainty for thunderstorms in this time period involves the possibility that capping could stay in place, but capping will likely deteriorate according to model ensembles. Main impacts from these storms may be large hail, gusty winds, and a very low chance of an isolated tornado, which could lead to damage to structures and vehicles due to these hazards. Outflows from thunderstorms could produce hazardous cross-winds along the I-25 Corridor, especially for high-profile vehicles. Locally heavy rainfall over the burn scars may result in flash flooding. Any fire weather concerns appear to be limited to the San Luis Valley and Southwest mountains due to low humidities and periodic wind gusts throughout the forecast period. Tuesday: A very similar pattern is expected on Tuesday in comparison to Monday, however there is expected to be higher low level moisture in robson's to the previous days MCS. This will increase CAPE values over the eastern plains to around 1500 to 2000 J/kg. The model derived 0-6km bulk shear values are hinting at values near 60kts with a straight hodograph. This supports the development of splitting supercells, not favoring left or right splits. Tuesday has the potential to be a higher end severe weather day with large hail, strong winds, and isolated tornadic development. Please stay tuned to latest updates. Rainfall totals from Monday into Wednesday could reach 1 to 2 inches in some localities. Outflows from thunderstorms could produce hazardous cross-winds along the I-25 Corridor, especially for high- profile vehicles. Wednesday through Friday: Wednesday and Thursday look fairly similar. The post cold/gust front air is expected to cool the high temptress on Wednesday to the mid 70s to low 80s, which really decreases instability over the region. The one area of concern, on both days, will be the southern I-25 corridor and the eastern mountains where a theta-e ribbon and low level winds create orographic lift. Strong to severe thunderstorms are possible over this region on both Wednesday and Thursday. Main impacts could be large hail and gusty winds. Thursday is expected to have higher coverage due to more efficient daytime heating. Uncertainty stems from the possibility that the disturbances that initiate thunderstorm genesis, according to some models, may track south. There will be a warming trend, slightly bringing up temperatures, but relative humidities should stay above fire hazard thresholds except for the San Luis Valley and Southwest Mountains. -Riser && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 301 PM MDT Fri Jun 3 2022 Thunderstorms will continue to be in the vicinity of KCOS and KPUB through around 01Z. If a storm develops overhead IFR and LIFR conditions are expected. VFR conditions are the prevailing flight category and will last through the rest of te forecast period. Some gusty outflow winds are possible tomorrow afternoon over KCOS. KALS will remain VFR throughout the forecast period with period of gusty westerly winds during the afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for COZ224. Fire Weather Watch from Saturday afternoon through Saturday evening for COZ224. && SHORT TERM...SKELLY LONG TERM...RISER AVIATION...SKELLY
Hazardous weather outlook, Jun 3, 11:42 AM MDT, 3 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1142 AM MDT Fri Jun 3 2022 COZ058>089-093>099-041745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1142 AM MDT Fri Jun 3 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Critical fire weather conditions are expected across the San Luis Valley this afternoon due to gusty winds and low humidity values. Scattered severe storms are expected across the plains, along and east of the I-25 corridor this afternoon and evening. Initial thunderstorm development early this afternoon over and near the mountains and into the I-25 corridor will be capable of producing hail to the size of ping pong balls, wind gusts up to 70 mph, and producing an isolated tornado. The risk for burn scar flash flooding will also increase during this time. Storms are then expected to move east into remaining areas of the plains later this afternoon and evening. The highest risk for more widespread severe storms will be in these locations, especially along and north of Highway 50. Main hazards will be wind gusts to 70 mph, large hail to the size of ping pong balls, and an isolated tornado. Storms and the severe threat then shift east of the area by the mid to late evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Near critical to critical fire weather conditions are expected Saturday and Sunday across the San Luis Valley. Isolated thunderstorms are possible across the eastern mountains and plains Saturday and Sunday during the afternoon and early evening hours. The main hazards will be cloud to ground lightning and strong wind gusts. The potential for severe weather will exist over the plains for Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region this afternoon and evening. SKELLY/27
In the hours before
Special weather statement, Jun 3, 2:17 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
217 PM MDT Fri Jun 3 2022
COZ074-087-088-032045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
217 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southeastern
Huerfano and west central Las Animas Counties through 245 PM MDT...
At 216 PM MDT, Doppler radar was tracking a strong thunderstorm over
Aguilar, or 18 miles northwest of Trinidad, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Huerfano and west central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3734 10473 3748 10475 3757 10452 3731 10447
TIME...MOT...LOC 2016Z 255DEG 21KT 3741 10467
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Jun 3, 2:26 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Pueblo CO
226 PM MDT Fri Jun 3 2022
COZ079-086-087-032100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
226 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of northeastern
Huerfano and southwestern Pueblo Counties through 300 PM MDT...
At 226 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Greenhorn Mountain, or 18 miles southeast of
Junkins Burn Scar, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rye and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3786 10493 3792 10499 3809 10479 3791 10463
TIME...MOT...LOC 2026Z 249DEG 21KT 3795 10487
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Jun 3, 2:32 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT Fri Jun 3 2022
COZ094-097-032115-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
232 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of east central Las
Animas and southwestern Bent Counties through 315 PM MDT...
At 232 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Kim, or 36 miles south of North La Junta, moving
east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Las
Animas and southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3737 10360 3750 10365 3765 10329 3734 10321
TIME...MOT...LOC 2032Z 265DEG 20KT 3745 10353
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Jun 3, 2:39 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
239 PM MDT Fri Jun 3 2022
COZ079-086-032100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
239 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of west central Pueblo
County through 300 PM MDT...
At 239 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Junkins Burn Scar, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3798 10490 3806 10501 3820 10488 3808 10478
TIME...MOT...LOC 2039Z 231DEG 13KT 3807 10491
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Jun 3, 2:52 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
252 PM MDT Fri Jun 3 2022
COZ074-088-032115-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
252 PM MDT Fri Jun 3 2022
...A strong thunderstorm will impact portions of southwestern Las
Animas County through 315 PM MDT...
At 251 PM MDT, Doppler radar was tracking a strong thunderstorm near
Boncarbo, or 12 miles northwest of Trinidad, with a second strong
thunderstorm east of Aguilar. Both storms were moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trinidad, Gulnare and Boncarbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3723 10475 3733 10476 3746 10449 3717 10447
3718 10463
TIME...MOT...LOC 2051Z 254DEG 12KT 3728 10469
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenSpecial weather statement, Jun 3, 2:57 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
257 PM MDT Fri Jun 3 2022
COZ079-086-087-032130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
257 PM MDT Fri Jun 3 2022
...Strong thunderstorms will impact portions of northeastern Huerfano
and southwestern Pueblo Counties through 330 PM MDT...
At 255 PM MDT, Doppler radar was tracking an area of strong
thunderstorms across portions of southwest Pueblo County and
northern Huerfano County. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Southwestern Pueblo, Rye and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3828 10470 3783 10449 3775 10501 3811 10493
TIME...MOT...LOC 2055Z 215DEG 35KT 3815 10481 3785 10470
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Steward/CohenThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:20 AM MDT | Fire Weather Watch | PUB | Alamosa, Conejos, Costilla, Rio Grande, Saguache | 24 hr |
| Jun 3, 12:31 PM MDT | Special Weather Statement | PUB | Saguache | 44 min |
| Jun 3, 12:47 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jun 3, 12:54 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| Jun 3, 1:12 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jun 3, 1:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 3, 1:35 PM MDT | Special Weather Statement | PUB | Teller | 10 min |
| Jun 3, 1:38 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 3, 1:45 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 3, 2:17 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jun 3, 2:26 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| Jun 3, 2:32 PM MDT | Special Weather Statement | PUB | Otero | 43 min |
| Jun 3, 2:39 PM MDT | Special Weather Statement | PUB | Pueblo | 21 min |
| Jun 3, 2:52 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| Jun 3, 2:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 3, 3:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 59 min |
| Jun 3, 3:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 3, 3:41 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jun 3, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero, Pueblo | 72 min |
| Jun 3, 3:52 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
| Jun 3, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 65 min |
| Jun 3, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 33 min |
| Jun 3, 4:48 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jun 3, 4:48 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 72 min |
| Jun 3, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 48 min |
| Jun 3, 5:02 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jun 3, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 51 min |
| Jun 3, 5:10 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| Jun 3, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| Jun 3, 5:15 PM MDT | Tornado Warning | PUB | Bent | 45 min |
| Jun 3, 5:23 PM MDT | Tornado Warning | PUB | Kiowa | 37 min |
| Jun 3, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 69 min |
| Jun 3, 5:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 76 min |
| Jun 3, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 23 min |
| Jun 3, 5:56 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| Jun 3, 5:56 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.